Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 6, Pages 431-434
http://dx.doi.org/10.1155/S0161171200002210

An interesting family of curves of genus 1

Department of Mathematics, Arizona State University, Tempe 85287-1804, AZ, USA

Received 22 October 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrew Bremner, “An interesting family of curves of genus ,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 6, pp. 431-434, 2000. https://doi.org/10.1155/S0161171200002210.